# SDR CA150410001

- Difficulty date: April 6, 2015
- Submitted: August 5, 2015
- Operation: General aviation
- Engine: Pwa PT6A6C20
- System (JASC): 7250 · Turbine Section
- Part: Turbine
- Condition: Defective
- Location: Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: M
- Precautionary procedure: A

## Discrepancy

(CAN) DURING FLIGHT, THE CREW NOTICED THAT THE ENG HAD HIGH TEMP & LOW TORQUE INDICATION.  THE PILOT THEN ELECTED TO RETURN BACK TO ORIGIN, UNEVENTFULLY.  BORESCOPIC INSPECTION OF THE HOT SECTION REVEALED HEAVY RUBBING ON THE CT BLADE TIPS & CT SHROUD SEGMENTS BULGING.
